# SDR CALA2013061700421

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 48,455 hours, 16,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN, ROW 24 MISSING.  INSTALLED LENS ON CEILING EXIT SIGN AT ROW 24 AND TESTED OK, AMM 33-51-01-960-801. OK
